# SDR ASAA2016092718138

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,037 hours, 9,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21642
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 8,828 hours, 2,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL & EXTINGUISHES WITH RESET.  ACFT GROUNDED.  REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-401.
